Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 563, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 29, 2023, 4:20 PM EDT for Hancock County, Washington County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2023, 4:20 PM EDT (20:20 UTC)
- Expired
- Aug 29, 2023, 4:43 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
572
WUUS52 KFFC 292020
SVRFFC
GAC141-303-292100-
/O.NEW.KFFC.SV.W.0563.230829T2020Z-230829T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
420 PM EDT Tue Aug 29 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Hancock County in east central Georgia...
West central Washington County in east central Georgia...
* Until 500 PM EDT.
* At 419 PM EDT, a severe thunderstorm was located near Deepstep, or
near Sandersville, moving north at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sandersville, Deepstep, Linton, Warthen, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3292 8286 3292 8299 3314 8305 3313 8279
TIME...MOT...LOC 2019Z 180DEG 4KT 3299 8292
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SM2 follow-up statements
668 WWUS52 KFFC 292034 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 434 PM EDT Tue Aug 29 2023 GAC141-303-292100- /O.CON.KFFC.SV.W.0563.000000T0000Z-230829T2100Z/ Hancock GA-Washington GA- 434 PM EDT Tue Aug 29 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTH CENTRAL HANCOCK AND WEST CENTRAL WASHINGTON COUNTIES... At 434 PM EDT, a severe thunderstorm was located over Deepstep, or near Sandersville, and is nearly stationary. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Sandersville, Deepstep, Linton, and Warthen. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3297 8284 3298 8299 3314 8303 3313 8279 TIME...MOT...LOC 2034Z 180DEG 4KT 3301 8292 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ SM
348
WWUS52 KFFC 292043
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Tue Aug 29 2023
GAC141-303-292053-
/O.CAN.KFFC.SV.W.0563.000000T0000Z-230829T2100Z/
Hancock GA-Washington GA-
443 PM EDT Tue Aug 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK AND WEST
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3297 8284 3298 8299 3314 8303 3313 8279
TIME...MOT...LOC 2040Z 180DEG 4KT 3302 8292
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:10 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 29, 4:10 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 410 PM EDT Tue Aug 29 2023 ...New Update for Expanded Flood Watch... .UPDATE... Issued at 409 PM EDT Tue Aug 29 2023 Have expanded the Flood Watch another row of counties north and west of the previous watch area to account for a slightly more west axis of heaviest rainfall. No other changes at this time, although updates will be ongoing through the afternoon. 31/LGB && .SHORT TERM... (This afternoon through Wednesday) Issued at 248 PM EDT Tue Aug 29 2023 Main Forecast Points: -Scattered to widespread storms expected through the evening today (potentially lingering overnight) with locally heavy rainfall and isolated damaging wind gusts with any storms that form this afternoon. -'Cooling' trend continues as a result of rain chances and cloud cover. -Slight westward shift in the track of Hurricane Idalia. Currently...Scattered thunderstorms are ongoing this afternoon across portions of south-central GA. The stationary boundary that was bisecting the forecast area has since lifted back northward. Storms are expected to persist through the evening though may linger into the overnight hours. With no changes to the juicy environment, locally heavy rainfall and damaging wind gusts will the primary hazards with any storms that develop today (similar to yesterday). SBCAPE values are 3000-4000 J/kg, DCAPE values are 700-900 J/kg and PWATs are well over 2"...so certainly plenty of fuel for storms to work with. Coverage of showers and storms may be slightly less overnight but more rain will be on the way as we start to feel the impacts from the outer rainbands of Hurricane Idalia overnight. Latest NHC Advisory has Hurricane Idalia making landfall along the coastline of "Big Bend" area of Florida around sunrise Wednesday morning. As this occurs, outer banding will begin to approach portions of Middle Georgia overnight tonight and early tomorrow (Wednesday) morning. Per this latest advisory, there was a slight westward shift in the track of Hurricane Idalia thus impacts from winds and heavy rain have been expanded further north and west into the forecast area, encompassing more of east- central Georgia. After making landfall, Idalia will steadily move into southeast Georgia by the afternoon and evening hours on Wednesday. With the track of Hurricane Idalia trending slightly more westward, elected to expand the Flood Watch (again) another tier of counties north and westward. The HREF LPMM (ensemble probability mean) was also a player in this decision and has done well with the predictability in QPF totals. Forecast storm total rainfall has also increased to now be 4 to 8 inches across southeast Georgia with pockets of rainfall up to 10" possible. Sustained winds across portions of southeast Georgia are forecast to range from 20-30 mph with gusts as high as 45 mph from late Wednesday morning through Wednesday night. A Tropical Storm Warning is now in effect for Toombs, Montgomery, Wheeler, Telfair, Dodge, Wilcox, and Crisp counties. In addition, a Tropical Storm Watch has been issued to the north for Emanuel, Treutlen, Laurens, Johnson, Bleckley, Pulaski, and Dooly counties. A tornado threat will also exist within the rainbands as Idalia moves onshore and approaches our area. As we have seen over the past 24-48 hrs, any adjustment of the track further to the west may increase potential impacts for portions of Middle Georgia. Changes may be forthcoming following the next NHC Advisory. Thanks to cloud cover and rainfall temperatures tomorrow will be noticeably cooler...yay. Highs forecast to be in the 70s to low 80s. Low temperatures forecast to be in the 60s. 07 && .LONG TERM... (Thursday morning through next Monday) Issued at 248 PM EDT Tue Aug 29 2023 After Hurricane Idalia has moved out of the area, we return to a more seasonal pattern with temperatures running a few degrees below normal in the mid to low 80s. As the remnants of Idalia stalls off the coast, it will filter dry air down the spine of the Appalachians keeping the CWA dry and on the cooler side for the entire extended forecast. Overnight lows will be in the mid to low 60s and should be generally very pleasant. Winds will remain out of the NE through the forecast period with some gusty winds up to 15kts. There is some significant deviation in the long term models. Idalia stalls this weekend just off the Carolina coast and what it does will ultimately dictate the course of the forecast for early next week (and luckily for me that's just out of the longer term forecast range). Vaughn && .AVIATION... (18Z TAFS) Issued at 201 PM EDT Tue Aug 29 2023 Cigs have been a little slower to scatter out today with a mixed bag of MVFR to low VFR. Lower VFR cigs expected through the afternoon with MVFR cigs associated with any storms that develop. Scattered -shra/-tsra has already begun to develop and activity will likely persist until 05-06z. TEMPOs may need to be extended. Low cigs, likely IFR, expected again overnight beginning around 06-07z Wednesday. Winds are expected to remain on the east side through the period though this afternoon taking a slightly more SE component. //ATL Confidence...18Z Update... Medium confidence on cigs overnight and shra/tsra timing. High confidence all other elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 77 67 81 / 70 90 50 30 Atlanta 72 79 66 85 / 70 90 30 20 Blairsville 64 78 59 80 / 50 70 30 30 Cartersville 69 82 63 84 / 60 70 30 20 Columbus 73 80 69 89 / 70 80 30 30 Gainesville 70 79 66 83 / 70 80 40 30 Macon 72 77 69 85 / 70 90 60 20 Rome 70 84 64 87 / 50 60 20 20 Peachtree City 70 79 64 85 / 70 80 30 20 Vidalia 74 79 71 83 / 60 100 80 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch from Wednesday morning through late Wednesday night for GAZ039-050-051-059>062-071>076-080>086-091>098-103>113. Tropical Storm Watch for GAZ085-086-096>098-105-107. Tropical Storm Warning for GAZ106-108>113. && SHORT TERM...07 LONG TERM....Vaughn AVIATION...07
Hazardous weather outlook, Aug 29, 12:01 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Tue Aug 29 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Tue Aug 29 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorm activity is expected to redevelop this afternoon and evening. Heavy rainfall will remain the primary concern with localized flash flooding possible, especially in north Georgia. A few storms may produce strong wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Widespread showers and thunderstorms are expected on Wednesday, particularly across the southeastern half of the area as Hurricane Idalia approaches southeast Georgia. The heaviest rainfall totals associated with this system will be across far southeastern portions of the area where as much as 3 to 6 inches of rainfall with locally higher amounts is possible which will lead to increased flooding potential. Additionally, wind gusts up to 45 mph are possible in far southeastern portions of the area as Idalia approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 29, 2:52 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Tue Aug 29 2023
GAZ085-097-291915-
Johnson GA-Laurens GA-
252 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northeastern Laurens
and central Johnson Counties through 315 PM EDT...
At 251 PM EDT, a strong thunderstorm was near East Dublin, or near
Dublin, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, East Dublin, Lovett, Spann, Tuckers Crossroad, and Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3246 8291 3256 8304 3275 8285 3262 8263
TIME...MOT...LOC 1851Z 221DEG 7KT 3260 8289
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 3:05 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Tue Aug 29 2023
GAZ076-085-086-291930-
Jefferson GA-Emanuel GA-Johnson GA-
305 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Johnson and southeastern Jefferson Counties
through 330 PM EDT...
At 304 PM EDT, a strong thunderstorm was over Meeks, or 10 miles west
of Swainsboro, moving northeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Adrian, Summertown, Kite, Modoc, Canoochee, Blundale,
Norristown, Three Points, Norristown Junction, Dellwood, Meeks, and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3250 8251 3250 8253 3251 8257 3260 8267
3261 8267 3264 8271 3288 8233 3285 8231
3284 8232 3283 8230 3283 8228 3267 8215
TIME...MOT...LOC 1904Z 216DEG 19KT 3263 8251
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 3:28 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Tue Aug 29 2023
GAZ056-058-070-292000-
Butts GA-Lamar GA-Spalding GA-
328 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southeastern
Spalding, southwestern Butts and Lamar Counties through 400 PM EDT...
At 328 PM EDT, a strong thunderstorm was over Liberty Hill, or near
Barnesville, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Milner, Orchard Hill, Aldora, East Griffin,
Liberty Hill, Goggins, McKibben, Johnstonville, and Chappel Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3325 8427 3329 8402 3320 8403 3320 8404
3305 8404 3303 8421 3317 8425 3319 8425
TIME...MOT...LOC 1928Z 169DEG 7KT 3312 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 3:29 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
329 PM EDT Tue Aug 29 2023
GAZ074-085-292000-
Washington GA-Johnson GA-
329 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southeastern
Washington and northwestern Johnson Counties through 400 PM EDT...
At 329 PM EDT, a strong thunderstorm was over Wrightsville, moving
north at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Wrightsville, Harrison, New Home, Spann, Donovan, and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3264 8256 3264 8274 3266 8279 3269 8279
3269 8281 3285 8288 3290 8256
TIME...MOT...LOC 1929Z 169DEG 7KT 3273 8269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 3:44 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Tue Aug 29 2023
GAZ073-074-084-292015-
Wilkinson GA-Washington GA-Baldwin GA-
344 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of east central
Baldwin, northeastern Wilkinson and southwestern Washington Counties
through 415 PM EDT...
At 344 PM EDT, a strong thunderstorm was over Oconee, or 11 miles
east of Irwinton, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Toomsboro, Oconee, Deepstep, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3279 8286 3276 8294 3274 8309 3300 8316
3304 8284
TIME...MOT...LOC 1944Z 171DEG 9KT 3285 8298
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SMSpecial weather statement, Aug 29, 3:53 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Tue Aug 29 2023
GAZ074-292030-
Washington GA-
353 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southwestern
Washington County through 430 PM EDT...
At 352 PM EDT, a strong thunderstorm was near Oconee, or 9 miles
southwest of Sandersville, moving north at 5 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Oconee, Deepstep, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3281 8285 3280 8296 3282 8297 3284 8297
3286 8301 3302 8306 3304 8282
TIME...MOT...LOC 1952Z 176DEG 6KT 3288 8292
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:39 PM EDT | River Flood Warning | FFC | Cobb | 77 min |
| Aug 28, 8:47 PM EDT | River Flood Warning | FFC | DeKalb | 75 min |
| Aug 29, 1:41 AM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| Aug 29, 1:59 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 6 hr |
| Aug 29, 3:05 AM EDT | Special Weather Statement | FFC | Union | 55 min |
| Aug 29, 3:08 AM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more | 41 hr |
| Aug 29, 3:12 AM EDT | Flash Flood Warning | FFC | Fannin, Towns, Union | 6 hr |
| Aug 29, 4:05 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 5 hr |
| Aug 29, 5:29 AM EDT | Flash Flood Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 4 hr |
| Aug 29, 6:24 AM EDT | Tropical Storm Watch | FFC | Baldwin, Bibb, Bleckley, Crawford, Dooly, Emanuel and 22 more | 23 hr |
| Aug 29, 11:04 AM EDT | Tropical Storm Warning | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 25 more | 33 hr |
| Aug 29, 12:48 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 29, 1:07 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Aug 29, 1:22 PM EDT | Special Weather Statement | FFC | Candler | 38 min |
| Aug 29, 1:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 29, 1:37 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| Aug 29, 2:31 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 29, 2:52 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Aug 29, 3:05 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Aug 29, 3:28 PM EDT | Special Weather Statement | FFC | Lamar | 32 min |
| Aug 29, 3:29 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 29, 3:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Aug 29, 3:53 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Aug 29, 4:30 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Aug 29, 4:31 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Aug 29, 4:42 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Aug 29, 4:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Aug 29, 4:54 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 29, 4:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Aug 29, 5:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Aug 29, 5:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Aug 29, 5:13 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Aug 29, 5:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Aug 29, 5:20 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 25 min |
| Aug 29, 5:25 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 35 min |
| Aug 29, 5:28 PM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike | 32 min |
| Aug 29, 6:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 29, 6:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 29, 7:09 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Aug 29, 7:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 29, 7:22 PM EDT | Special Weather Statement | FFC | Greene | 38 min |
| Aug 29, 7:40 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Aug 29, 7:42 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Aug 29, 7:54 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Aug 29, 7:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.